Journal of the Mathematical Society of Japan

On the structure of the singular set of a complex analytic foliation

Junya YOSHIZAKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 4 (1998), 837-857.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225113598

Digital Object Identifier
doi:10.2969/jmsj/05040837

Mathematical Reviews number (MathSciNet)
MR1643355

Zentralblatt MATH identifier
0946.32018

Subjects
Primary: 32L30

Citation

YOSHIZAKI, Junya. On the structure of the singular set of a complex analytic foliation. J. Math. Soc. Japan 50 (1998), no. 4, 837--857. doi:10.2969/jmsj/05040837. https://projecteuclid.org/euclid.jmsj/1225113598


Export citation